# SDR C2XA04TY101

- Difficulty date: June 29, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 12,053 hours, 8,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14529150007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, CORROSION WAS FOUND THE FLOOR CROSSBEAM ANGLE AT FRAME 23.  THE CROSSBEAM ASSEMBLY WAS REMOVED AND REPLACED IAW EMB SRM AND THE ACFT WAS SUBSEQUENTLY RELEASE FOLLOWING THE COMPLETION OF THE C- CHECK INSPECTION.
